Aa
A
A
Close
Avatar universal
side effects of a spinal blood patch
I had a spinal blood patch done last week. My headache disappeared and everything seems to be ok.  This week my legs feel as though I have severe hamstring pulls and it is difficult to walk.  Could that be  a side effect of the blood patch and if so what can I do about it.
Cancel
4 Answers
Page 1 of 1
Avatar universal
I too had a blood patch done. It was in July. I STILL have a stiff back. It is nothing like it was in the beginning but it is still stiff and I can't bend and move like I used to. Is this normal? When will I get back to bending normal again? Should I be streching or something?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I WAS PUT INTO THE HOSPITAL TO HAVE A TUMOR REMOVED ON MY SACRUM WHICH IS THE LOWER PART OF MY SPINE. THEY DID AN EPIDURAL AND LEFT IT IN ME FOR 3 DAYS. WHEN THEY TOOK IT OUT AND TRIED TO GET UP MY HEAD HURT LIKE CRAZY. I WOULD GET NAUSEATED AND FEEL LIKE THE WHOLE ROOM WAS SPINNING AND I COULDN'T HARDLY OPEN MY EYES. THE DOCTORS DECIDED TO DO A BLOOD PATCH. ABOUT AN HOUR AFTER THE PROCEDURE THEY DISCHARGED ME FROM THE HOSPITAL I WAS GETTING REALLY BAD PAINS IN MY NECK AND MY LEFT LEG WAS NUMB COULDNT FEEL IT. SO I CALLED THE DOCTORS AFTER HOURS, THEY SAID THAT I WOULD PASS WITH TIME. HERE IT IS ALMOST 3 WEEKS SINCE THE BLOOD PATCH AND I AM STILL NOT ABLE TO FEEL THE BACK OF MY LEG. THEY SENT ME TO HAVE A CT SCAN OF MY SPINE WHICH I HAVENT BEEN BACK TO FIND OUT WHAT THE RESULTS ARE YET. I GET JOLT OF PAIN THROUGH MY LEFT LEG AND SOMETIMES IT GETS WHERE  MY MUSCLE FEEL LIKE THEY ARE CRAMPING UP ALL THE TIME, I GET A BURNING SENSATION IN MY FOOT, SOMETIMES IT FEEL A NEEDLE IS GOING THROUGH IT, AND IT IS VERY SENSITVE TO TOUCH. I REALLY BELIEVE THE BLOOD PATCH PROCEDURE WAS NOT DONE CORRECTLY. I WAS ON MY SIDE, NO ANSTHEIA IN MY BACK , THEY STUCK MY ARM 3 TIMES BEFORE I HEARD THEM SAY YOU JUST NEED TO BUST THE VEIN TO GET THE BLOOD, AND THEY DID NOT MONITOR MY BLOOD PRESSURE OR OXYGEN.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I had a blood patch done friday and since then I get pains in my left leg and I still get head aches but not as bad and I have been sick to my stomach and running 101.0 fevers.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I had a neuro stimulator surgery on my spine 3 weeks ago. Doctor said my spinal fluid was bleeding out.  I have since been back to my doctor and have received 3 blood patches for severe headaches that feel like my right side of my head is in a vice. Talked to my doctor today and he said there was nothing else he could do for me and also told me I didn't need a CT scan of my head anyone have the same issues and if so do they ever subside
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Neurology Community Resources